# SDR USA2004F00024

- Difficulty date: March 28, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 2572 · Electronic Shelf Section
- Part: Circuit Card
- Part number: 806007
- Condition: Faulty
- Location: E11 Shelf/
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE LT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE M987 PRINTED CIRCUIT CARD.  ALSO, ADJUSTED UPLOCK SENSOR ON LT MAIN LANDING GEAR AND REPLACED WORN UPLOCK ROLLER ON STRUT.  GEAR RETRACTION AND EXTENSION, POSITION INDICATING AND WARNING SYSTEM NORMAL IAW MM.
